Phys. Rev. B 59, 4074-4079 (1 Feb 1999)
Recent papers
Sci. Rep. 6, 20599 (Feb 2016)
Proc. of ICTON, Th.A1.6 (Jul 2015)
SPIE Newsroom (Jun 2015)
Proc. of SPIE 9516, 951602 (May 2015)
Interplay of disorder and nonlinearity in Klein-Gordon models: Immobile kinks
S. F. Mingaleev, Y. B. Gaididei, E. Majernikova, and S. Shpyrko,
Phys. Rev. B 59, 4074-4079 (1999).
[Full-text PDF (141 Kb)] [Online]
Abstract: We consider Klein-Gordon models with a S-correlated spatial disorder. We show that the properties of immobile kinks exhibit strong dependence on the assumptions as to their statistical distribution over the minima of the effective random potential. Namely, there exists a crossover from monotonically increasing (when a kink occupies the deepest potential well) to the nonmonotonic (at equiprobable distribution of kinks over the potential minima) dependence of the average kink width as a function of the disorder intensity. We show also that the same crossover may take place with changing size of the system.

Copyright © by the respective publisher. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the publisher.

  © Sergei Mingaleev